# SDR A6WA201040198

- Difficulty date: March 2, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 21,092 hours, 18,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 51589-3000-0004- AIRCRAFT DAMAGE FOUND ON STRINGERS JUST FWD OF AFT BULKHEAD. FWD STRINGER 12R,13R, & 14R (REF LOGBOOK 180012, BLOCK) FROM FS 755 TO VERTICAL STABILIZER REAR SPAR.  R & R STR 12R, & STR 14R IAW SRM 51-42-06.
